# SDR CALA9801061

- Difficulty date: June 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12538
- Make and model: Doug DC-9-32
- Aircraft serial: 47218
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Cracked
- Location: Bs 980
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2 INCH CRACK OUT OF UPPER FASTENER HOLE IN SHEAR CLIP AT FS 980 BELOW LONGERON 14L.  THE SHEAR CLIP WAS REMOVED, A REPAIR WAS FABRICATED AND INSTALLED IAW SRM 51-10-22, 51-30-2, AND 51-30-5.
